# SDR CA000215007

- Difficulty date: February 15, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Aircraft time: 49,625 hours
- Engine: Pwa JT8D17A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 25,542 hours, 6,668 cycles
- Component: Turbine Section, Pwa, JT8D17A
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) TURBINE SUSTAINED DAMAGE.  TEARDOWN REPORT REQUIRED.
